# SDR AALA991089

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - FLT 177 - EN ROUTE JFK-SFO, NR 2 OVEN IN FIRST CLASS GALLEY PRODUCED SMOKE AND A BURNING ODOR.  CLEANED NUMBER 2 FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
